Just a quick question...my hair is falling out in clumps...my doctor says it is from the surgeries and some say hormones since I am on estrogen patch and some say anesthesia. Does anyone know about this and will it subside?
I am not sure but I do know of many women who experienced hair loss after pregnancy...also in clumps...so the hormone part makes sense to me. It must be a bit tramatizing though. Hang in there!! Be well. Lori
Yes, maybe it could have been the anesthesia NYClady says. I never thought of that. My hair has never been the same.
You've been though a lot gma. Take a multiple so you are not deficient in anything. Sublingual B12 helped me a lot also. I was also told at the hospital to take CoQ10. The hospital nutritionist had me on a B12 throat spray. Now I do sublingual.
Hello... stress will cause hair to fall out too, so if you are stressing about your condition, that won't help. I have a friend who lost hair through stress, but she is fine now. Wishing you all the best....Helen...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.